Fabric #1_edited.jpg
Fabric #1_edited.jpg

TOBACCO

Fabric #1_edited.jpg
Fabric #1_edited.jpg

NARCAN TRAINING

 

Naloxone (or NarcanTM) is a proven tool in the battle against drug abuse and overdose death. When too much of an opioid medication is taken, it can slow breathing to a dangerously low rate. When breathing slows too much, overdose death can occur. Naloxone can reverse this potentially fatal situation by allowing the person to breathe normally again. 

Naloxone is not a dangerous medicine. However, proper training is required by law. Any time an overdose is suspected, first responders should be notified by calling 911 immediately and stay with the patient until first responders arrive. It is important to know that some patients may awake disoriented or agitated after receiving naloxone. This is a good sign, but calling 911 is still very important to help the person survive.

For local Narcan training email Mark Mason at mark@jmprevent.org

Fabric #1_edited.jpg
Fabric #1_edited.jpg

RESOURCES FOR PARENTS

Fabric #1_edited.jpg
Fabric #1_edited.jpg

DRUG TREATMENT & TESTING

  • West Tennessee Drug Screens

  • Professional Care Services

    • Location: 199 Hwy 51 South, Covington 38019​

  • Safe Harbor 

    • Location: 1495 Dunlap Orphanage Road, Brighton, TN 38011​

  • Hope Restored Counseling Treatment

    • Location: Atoka​

  • Celebrate Recovery

    • Locations: Programs happening at First Baptist Church, Covington, TN, and Restoration Church, Munford, TN​

Fabric #1_edited.jpg
Fabric #1_edited.jpg

PRESCRIPTION MEDICATION